I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Blurred vision in right eye

User
Posted 03 Nov 2018 at 20:58

Hi...am on 150mg bicalatumide a day and 20mg tamoxifen twice a week. Been on them for 3 months and have noticed blurring of vision in my right eye. Comes and goes. Anyone else experiencing this? 

User
Posted 03 Nov 2018 at 22:21
You need to contact your nurse specialist or specialist who will probably advise you see an optician. Tamoxifen can cause eye problems some of which are serious, including cataracts.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 03 Nov 2018 at 23:07
Cialis and Viagra gave me blurry vision.
User
Posted 03 Nov 2018 at 23:23
Cialis and viagra increase blood flow, including in the eye which can cause temporary side effects like blurred vision, red haze, flashing lights and floaters. Tamoxifen can cause cataracts, changes to the shape of the eye ball and retinal damage.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 04 Nov 2018 at 07:46

Thanks Lynn

I’ll do that immediately...it’s been going on for a couple of months now. 

Dom

User
Posted 04 Nov 2018 at 11:09

And mega-impressed that you replied at 10.30pm! Thank you. 

User
Posted 05 Nov 2018 at 00:02

I seem to remember my oh had visual disturbances  when he was first on hormone treatment. I would advise  check up with GP and maybe optician.

User
Posted 12 Nov 2018 at 06:54

Went to optician. No sign of any damage. She said that hormone imbalances can cause disruption to tear production and suggested eye drops. I’ve been using them for a couple of days and the blurring has gone. Fabulous. 

User
Posted 12 Nov 2018 at 18:34
Good result - glad it turned out to be nothing serious.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

 
Forum Jump  
©2019 Prostate Cancer UK